Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

um. . . Heard of this?

Posted by on Mar. 2, 2011 at 10:16 PM
  • 14 Replies
Sleep pill the dr. Gave me today? Trizadone. Its to help me sleep. Im afraid its going to knock me out hard core and make me groggy. Anybody took it?
Posted on CafeMom Mobile
by on Mar. 2, 2011 at 10:16 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
krista778
by on Mar. 2, 2011 at 10:19 PM

I took Trazadone for a long time. it made me feel like I was hungover and foggy the next day, but I was able to sleep through the night with it. It was a trade off of feeling crappy from not sleeping or feeling crappy from the pill

Dawn4175
by Platinum Member on Mar. 2, 2011 at 10:21 PM

 It's also an anti-depressant. It made my mom puke non-stop.

first-one
by on Mar. 2, 2011 at 10:21 PM

 I take it to sleep as well.  It works great.  How many mg's is it?  I'm never groggy and wake up just fine.  It just helps me stay asleep, but I can still hear if DD is crying.

ETA - it really only works as an anti-depressant if you are taking 150mgs or more.  I take 25 mgs.

1busymomma03
by on Mar. 2, 2011 at 10:21 PM

I have never heard of it or taken it. Here's a bump though.

.betty.white.
by bilf on Mar. 2, 2011 at 10:22 PM

 No, I take a half a Unisom if I really am desperate (like twice a year) and wake up completely refreshed.  Good luck with it.  Oh, its safe during pregnancy too.

3earthangels
by on Mar. 2, 2011 at 10:23 PM
Trazadone is an anti-depressant. Sure, it'll knock you out. Does most inmates we give it to. Leaves you feeling fuzzy when you wake up though.
Posted on CafeMom Mobile
HadleyAzure
by on Mar. 2, 2011 at 10:24 PM

I had them a long time ago for sleep problems it didn't work.

mommy2324
by on Mar. 2, 2011 at 10:24 PM

I have taken it in the past. Works great for me .. Keeps me asleep all night sometimes I feel groggy when I wake up but most of the time not ..

kaysha
by on Mar. 2, 2011 at 10:26 PM

 bump.

heatherhall29
by Gold Member on Mar. 2, 2011 at 10:27 PM

I take trazadone it is a antidepressant with a sedative I take it for both reasons I am on 200 mg of it. I started out with 50 mg but after a week it did not make me go to sleep so it had to keep getting increased I have to take a 3 day break from it otherwise it does not work for me.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)